×

Found 1,329,242 Documents (Results 1–100)

The Cauchy problem for the nonlinear complex modified Korteweg-de Vries equation with additional terms in the class of periodic infinite-gap functions. (English. Russian original) Zbl 07883897

Sib. Math. J. 65, No. 4, 846-868 (2024); translation from Sib. Mat. Zh. 65, No. 4, 735-759 (2024).
MSC:  35Qxx 37Kxx 34Lxx
PDFBibTeX XMLCite
Full Text: DOI

Semicontinuity under convergence of homeomorphisms in \(L_{1,\operatorname{loc}}\) of the operator distortion function. (English. Russian original) Zbl 07883886

Sib. Math. J. 65, No. 4, 737-750 (2024); translation from Sib. Mat. Zh. 65, No. 4, 605-621 (2024).
MSC:  30C65
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Database

all top 5

Author

all top 5

Serial

all top 3

Biographic Reference